Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hyponatremia with Trileptal Barbaracat

Posted by katia on October 16, 2004, at 13:52:34

In reply to Re: Hyponatremia with Trileptal katia, posted by Barbaracat on October 15, 2004, at 17:27:05

hey Barb,
This is why I wonder if meds are doing me any good. I feel my dx is not totally solid and real and here I am ingesting all these meds that can cause MORE problems. Sometimes I feel silly for taking them all. Like "what am I doing?!". I'm fine!!

I know you went through a similar period prior to going back on Li. Maybe I need to see for myself how I do sans meds. I've been on medication in one form or another since July 2002. Mind you, the first year was just ADs.

I may possibly be under the illusion "well I feel fine! I don't need meds" and it's BECAUSE I'm on meds that I feel fine...the catch 22 cycle we all go through? But on the reverse, I don't feel totally fine and I wonder how much of that has to do with side effects...

Again, I'll ask you...are you coming to town for thanksgiving? If so, did you still want to meet up? I understand if you don't and want to keep our friendship contained to this realm.

take care,
Katia


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:katia thread:9730
URL: http://www.dr-bob.org/babble/20041012/msgs/403848.html